# SDR RAIA980103

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2612 · Fire Detection
- Part: Fire Controller
- Part number: 516531152
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT 7408 - STL - RIGHT ENGINE FIRE INDICATION ILLUMINATED, CREW FIRED BOTH ENGINE FIRE BOTTLES AFTER ENGINE SHUTDOWN.  MAINTENANCE INSPECTED FOUND FAULTY FIRE WIRE CONTROLLER GIVING ERRONEOUS WARNING, REPLACED CONTROLLER.  (M)
